# SDR SWAA991179

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 65C28018
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING LANDING, NLG UNSAFE LIGHT ILLUMINATED (ACFT DID BY-FLY TO VERIFY NLG DOWN).  REMOVED AND REPLACED NLG SENSOR PER MM.
